# SDR AALA201707269029

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 54,826 hours, 20,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT LENS MISSING AT THE R4 DOOR.  MAINTENANCE REPLACED THE LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
